Alert archive / South Carolina / Heat Advisories in 2016

Heat Advisory 13, NWS Wilmington, NC

July 29, 20168 counties in South Carolina; 6 counties in North Carolina

NWS Wilmington, NC issued this heat advisory at Jul 29, 2016, 4:17 PM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Jul 30, 2016, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2016, 4:17 PM EDT (20:17 UTC)
In effect from
Jul 30, 2016, 12:00 PM EDT
Expired
Jul 30, 2016, 6:57 PM EDT
In force
7 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS72 KILM 292017
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
417 PM EDT FRI JUL 29 2016

NCZ099-105>110-SCZ032-033-039-053>056-300300-
/O.NEW.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
417 PM EDT FRI JUL 29 2016

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY.

* HEAT INDEX VALUES...WILL PEAK BETWEEN 105 AND 107 DUE TO
  TEMPERATURES IN THE LOW TO MID 90S...AND DEWPOINTS IN THE 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF
  YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

RGZ
5 follow-up statements
728 
WWUS72 KILM 300121
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
921 PM EDT FRI JUL 29 2016

NCZ099-105>110-SCZ032-033-039-053>056-301000-
/O.CON.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
921 PM EDT FRI JUL 29 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT
SATURDAY...

* HEAT INDEX VALUES...UP TO 105 TO 107 DUE TO TEMPERATURES IN THE
  LOWER TO MID 90S...AND DEWPOINTS IN THE LOWER 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN 
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 
  911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

27
637 
WWUS72 KILM 300723
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
323 AM EDT SAT JUL 30 2016

NCZ099-105>110-SCZ032-033-039-053>056-301600-
/O.CON.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
323 AM EDT SAT JUL 30 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* HEAT INDEX VALUES...UP TO 107 DUE TO TEMPERATURES IN THE LOWER
  90S...AND DEWPOINTS IN THE LOWER 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN 
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 
  911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

7
294 
WWUS72 KILM 301625
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1225 PM EDT SAT JUL 30 2016

NCZ099-105>110-SCZ032-033-039-053>056-310000-
/O.CON.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
1225 PM EDT SAT JUL 30 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 
  90S...AND DEWPOINTS IN THE LOWER 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN 
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 
  911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

RGZ
173 
WWUS72 KILM 301629
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1229 PM EDT SAT JUL 30 2016

...HEAT ADVISORY HAS BEEN EXPANDED IN AREA...

NCZ087-096-SCZ017-023-024-310000-
/O.EXA.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BLADENBORO...BENNETTSVILLE...MCCOLL...HARTSVILLE...DARLINGTON...
NORTH HARTSVILLE...DILLON
1229 PM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 
  90S...AND DEWPOINTS IN THE LOWER 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN 
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 
  911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

NCZ099-105>110-SCZ032-033-039-053>056-310000-
/O.CON.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
1229 PM EDT SAT JUL 30 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 
  90S...AND DEWPOINTS IN THE LOWER 70S.

* TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN 
  THE MID TO LATE AFTERNOON HOURS.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 
  911 IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO
REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS.

&&

$$

RGZ
483 
WWUS72 KILM 302257
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
657 PM EDT SAT JUL 30 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-310000-
/O.CAN.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL...
HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE...
MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
657 PM EDT SAT JUL 30 2016

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT
ADVISORY.

HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY CRITERIA EARLY THIS
EVENING AND SO THE HEAT ADVSIORY HAS BEEN CANCELLED.

$$

27

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this heat advisory went out at Jul 29, 1:51 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 29, 1:51 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
151 PM EDT FRI JUL 29 2016

.SYNOPSIS...
High pressure will continue to bring oppressive heat and humidity
to the region through Saturday. The high will begin to break down
over the weekend leading to increasing chances of showers and
thunderstorms beginning Sunday and continuing through the middle
of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 11 AM Friday...Latest heat indices remaining between 95 and
100 degrees late this morning, about 4 to 5 degrees below
yesterday at this time. Drier moderate to strong westerly
downslope winds have allowed dewpoint temps to drop in places
while 850 temps were running below 19c keeping overall temps a
couple of degrees less than yesterday. Therefore, although it is
hot, heat indices should remain below 105 and a heat advisory
should not be needed this afternoon.

Overall high pressure ridge remains to the southeast and a
Piedmont trough continues to the west. Cu field was developing
mainly I-95 corridor and west and along sea breeze boundary.
Convective indices point to best chc of convection inland along
piedmont trough or even farther west toward the mountains.
Otherwise could see isolated shwrs/tstms pulse up along sea breeze
boundary mainly from Cape fear northward. The westerly steering
flow will guide a any shwrs/tstms east but expect them to
dissipate as upper level ridging and drier air remain to the east.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 240 AM Friday...The bad news is on Saturday and Sunday the 850
temperatures creep up to 20 degrees Celsius so expect to see heat
advisories reposted for the forecast area for Saturday and Sunday.
The good news is that the Piedmont trough is forecast to shift
closer to the coast and chance for convection increases with some
needed rain and may temper some of the heat. By Sunday night the
models stall a frontal boundary over north central North Carolina
late sunday night.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 240 AM Friday...The extended period will feature a decent mid level
trough that moves across the east coast by Wednesday. The associated
cold front will make it to the area and basically dissipate. Overall
the best combination of higher PW and synoptic forcing occurs Monday
and Tuesday. Have continued to carry high chance to likely pops for
these days. Much drier air at the mid levels sinks into the area
Wednesday but low levels are mostly unchanged, therefore continued
with much lower pops but there could still be some coverage. WPC
days 4-5 QPF shows decent amounts for Monday and Tuesday.
Temperature forecast cools slowly through the period from well above
seasonal normals Monday to near average by Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 18Z...VFR through the valid taf cycle. SCT040 in CU/TCU but
upper ridge may suppress VCTS development. Any formation of TSTMS
will be very isolated in scope. Winds W-SW 7-12 KT gusts to 19 KT
between 18z-22z. WSW winds overnight 4-9 KT, increasing aft 15Z
Sat to W-WSW 7g16 KT.

EXTENDED OUTLOOK...Isolated to scattered afternoon convection
Sunday and onward through the forecast will create fleeting and
localized MVFR/IFR. Otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 11 AM Friday...Southwest winds will continue as the Bermuda
High remains suppressed to the south of the coastal waters. The
nocturnal low- level jet will weaken during the day and the winds
of 15 to 20 knots over the waters before sunrise today. This will
result in the surface winds falling to 10 to 15 knots during the
day. Seas will continue to run 2 to 3 ft with 4 ft seas especially
10 miles off the coast.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 240 AM Friday...The synoptic pressure pattern has changed
little through this period. The only slight change is the Piedmont
trough shifts a little closer to the coast and winds will be around
10 to 15 knots as pressure gradient weakens a tad. Late on Sunday
a cold front will move into the central sections of North Carolina
and a low-level jet develops overnight and winds will increase to 15
to 20 knots. Seas will fluctuate between 2 to 4 feet through the
period.

LONG TERM /MONDAY THROUGH TUESDAY/...
As of 240 AM Friday...Southwest winds of 10-15 knots will continue
across the waters Monday and Tuesday. A front will be crawling
toward the area late Tuesday but indications are the brief wind
shift will be just after this valid time period. Significant seas
will be 1-3 feet.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...RGZ/DRH
SHORT TERM...DRH
LONG TERM...SHK
AVIATION...8
Hazardous weather outlook, Jul 29, 6:06 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
606 AM EDT FRI JUL 29 2016

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-301015-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
606 AM EDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT ADVISORY WILL LIKELY BE NEEDED SATURDAY AND POSSIBLY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-301015-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
606 AM EDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT ADVISORY MAY ISSUED SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-301015-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
606 AM EDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Heat Advisories in South Carolina, 2016Heat Advisories in North Carolina, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.